A Medic-Alert necklace, bracelet or tattoo to alert doctors should be worn by people with Addison’s disease in case they are brought into hospital unconscious. If someone with Addison’s disease cannot take tablets because of vomiting, they need to take the emergency hydrocortisone injection supplied and they must contact a doctor straightaway so that hydrocortisone can be continued to be given by injection. When travelling to places where hospital care may be difficult to find in an emergency, it is essential to carry hydrocortisone for injection and the patient and any companions must know how to give this injection.
The plan should aim to record all important aspects of the child’s medical condition: symptoms, medication, warning signs to look out for and any additional treatments, as well as identifying the nature of day-to-day or emergency care and support needed. The Plan should be reviewed annually but can be amended at any point there is a change to the child’s treatment. Where the child has a special educational need identified in a statement or EHC plan, the individual healthcare plan should be linked to or become part of that statement or EHC plan.
I've had addisons about 14 years and my body always goes through fatigue and problems especially when I have physica or emotional or mental stress. Having stress is very bad for your body with this disease. Heat also effects me greatly and seems to drain my body immediately. I always have to be aware of my disease and if I go through trauma I have to monitor my body and sometimes have to take stress doses of my hydrocortizone. I have a lot of other conditions and disease which are connected to auto immune diseases and they all effect me greatly. Fatigue and confusion and all the symptoms show up at times and can indicate problems and crisises.